Skip to Main content Skip to Navigation
Journal articles

Second-order differential proximal methods for equilibrium problems

Abstract : An approximate procedure for solving equilibrium problems is proposed and its convergence is established under natural conditions. The result obtained in this paper includes, as a special case, some known results in convex minimization and monotone inclusion fields.
Document type :
Journal articles
Complete list of metadata
Contributor : Gerty Roux Connect in order to contact the contributor
Submitted on : Thursday, January 24, 2013 - 10:48:02 PM
Last modification on : Friday, February 4, 2022 - 4:09:39 PM


  • HAL Id : hal-00780881, version 1



Abdellatif Moudafi. Second-order differential proximal methods for equilibrium problems. Journal of Inequalities in Pure and Applied Mathematics, School of Communications and Informatics, 2003, 4 (1), pp.1-7. ⟨hal-00780881⟩



Record views